# SDR DXTA200601429

- Difficulty date: June 6, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 367 hours, 243 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NOTICED BRAKES WERE SPONGY DURING TAXI.   BLED MAIN LANDING GEAR BRAKES IAW MM 32-40-00.
